Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 30, Pages 1599-1611
http://dx.doi.org/10.1155/S0161171204305053

Minimizing energy among homotopic maps

Department of Mathematics, Stanford University, Palo Alto 94305, CA, USA

Received 6 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pengzi Miao, “Minimizing energy among homotopic maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 30, pp. 1599-1611, 2004. https://doi.org/10.1155/S0161171204305053.